# SDR WTAA950037

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - ACFT REPORTED TO ROLL AFTER TAKEOFF WITH FLAPS IN TAKEOFF CONFIGURATION.  NO ASSOCIATED FLAP WARNING INDICATION REPORTED.  ACFT ROLL TENDENCY RESOLVED AFTER CREW RETRACTED FLAPS.  PROBLEM REOCCURRED ON LANDING WITH  FLAPS SELECTED TO 25 DEGREES.  FLAP DISAGREEMENT WARNING ASSOCIATED WITH SECOND EVENT.  MAINTENANCE FOUND RT O/B FLAP ACTUATOR FAILS TO EXTEND PAST 25 DEGREES.  REPLACED FLAP ACTUATOR.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  ACFT RETURNED TO SERVICE.  (W)
